# SDR USAA2010012690188

- Difficulty date: January 22, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 51,561 hours, 34,160 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Fitting
- Part number: 654645262A
- Part serial: MA2700
- Condition: Broken
- Location: Spoiler
- Part time: 16,464 hours, 10,989 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C6 - MAJOR REPAIR - NR 4 GROUND SPOILER BOARD ATTACH FITTING AT OUTBOARD ACTUATOR IS BROKEN AS VIEWED FROM UPPER SURFACE OF LEFT WING.  REPLACED NR  4 GROUND SPOILER IAW JOB CARD 03C30057003/040.
